I have huge skin and deeper burns, it feels like im gona ignite, i have had this before but like just during a real cold day /night , and now it more coming, it seems like everyday it gets worse, is now if i am in huge pain or did to much i start on my ears or chest n then its on , it seems to take like an hour to circle its self thru my whole body and i am now popping my pills( when i say this , I take 2 Norco every 6 hrs , maybe at times 4 hrs) im recovering addict of pill which i weaned to this dose n off the 32 a day i WAS on. But that was like 3 years ago, so now u know a bit about me, I have been told i have fibromyaliga progressive rhumitoid arth and osteo arth, neuroopaathy from injury and feel numb from feet to mid leg in front mostly, my feet were crushed by the apple of my eye in 85 when he closed a door on them, He is by the way history, I dont sit around and bitch to myself or my pals, i do wine from time to time, but i gotta say, It hurts like hell, my doctor disbelives everything i tell him however i sit in a room with others that see him and because is small town i know these guys are selling pills, i am in REAL pain, he thinks i lie i know they do. Why am I on FIRE... I have had alot of asthma this year, followed with broken ribs from coughing, that was a hoot, and then i fell into my hobbie for reals landing into a big flower pot thus breaking a rib again,, My life at times seems like a story book comedy but its real and it pain ful and most of the time i wake in tears because thats the funest part of my day, getting to my meds so i can become me, i sit at my desk until coffee hits or hunger, then i go play with my pond or yard plants. Then the burn, the feet start hurting , i cant stand this shit, sorry i cussed but its just that, i know i am going to hurt the rest of my life for i cant remove being beatin or broken or aged, however, at what level do i get a real pill. I mean im not lookin for a hi, but a darn bit of AHHHHHH, and im allergic to the rest the stuff out ther sept dialudud and it intensifies my pain hate this, so whats to do, anti inflams very allergic, asprin if in small dose with a tummy pill, and i dont think tylenol or other works much, my doc say i need a vacation from pills so they work, ARE you kidding me, what a quack, i been on for same dose about 10 yrs maybe more, but i used to get 150 now 100 plus a few of my husbands, two things , why and what is the burning skin thing so deep past the bone , and is there anything stronger for like right now onset pain, i tryed 5 oxycodone it was okay for my system last alot of 20 minutes but stopped it now , just no life in it. i took two was double the stop still no life, im so damn sick of this , what to do... thankx guys, i know im new but i just hadto get this out i been trying to write since 3 am andnow this is what u get, have a wonderful day... im off to my plants and pond to feed fish n water... thankx you again for even reading. Lori
No offense sweetie, but you are hard to understand. Is English not your 1st language, or maybe you need a spell checker program. But I'm trying to understand you.
I don't know what you mean by the burning. This isn't a real burn from Fire, it just feels like burning, is that right? Why, what causes it? The doc must have some idea?
You sound accident prone. You say you keep getting hurt. You also say you are aged. How old are you?
Your doc said you need a break from the opiates, and while this may be impossible, I know what he means. Now just listen to me. You probably have what is known as Opiate Induced Hyperalgesia (OIH). What this means is that the opiates are now making your pains FEEL worse than they really are. This has also happened to me, several times. It's a nightmare, especially if you are opiate dependent, and I think you are. As of right now there are only 2 things you can do about it.
The best thing is to stop all opiates. But you can't do that because you're hooked, right? The 2nd thing is to change the opiate you're taking. And now I think we have another problem. You're taking many different kinds of opiates, right? I also don't think they all come from Docs. To get rid of OIH you need to figure out which opiate, or opiates caused it, and then not take them for at least a few weeks. If you take something different, the OIH may go away. But it will probably come back. There is a way you can know if you really have this. If you stub your toe, it will feel like you broke it. But a X-Ray will find no broken bones. So you need to be more careful and not hurt yourself. A bumped arm can hurt like heck for weeks with OIH, and taking a pain pill won't help, it will make it worse. Is this what is happening to you?
OK, this is all I can think of for now. I need to see what you say to all this?
Hi Lori Hi Thor,
I agree, tis just gotta be OIH. Certainly sounds like it!!
Good call Thor, in my opinion.
OK, this Irish lass needs to hurl from kidney infection, may just barf into my trash bin located under me desk!!!
Sorry, off topic again.
Lori, what about Suboxone or Subutex? Have ye thought of those as an option?
Best wishes Lori,
sweet lemon (Lara)
Thor, I understand her completely, because she is describing my whole life! I also have everything you do lorimarlin1, & welcome to the site. Are you seeing a rheumatologist & a pain management doctor? Or just your personal physician. First place to start is the rheumatologist,& then on to the pain doctor who understands neuropathy which is what you have. The burning is called neuropathy. You can have it anyewhere on your body. The pain doctor is an anistesiologist & understand the nerves that are causing the pain you are describing, There are meds out there to help with this. I personally take Lyrica, Others can take gabapentin or Neurontin is the name brand of this drug. It can do wonders for the neuropathy. You also have osteoporosis, & probably osteoarthritis which go hand in hand.
I am taking currently Forteo for my bones as I have tried all the other with out much help such as Actonel, Miacalcin, Boniva etc... You should be on one of these now! Forteo is the last step in bone rebuilding & it does help You can only take it for 26 months of your life, & I hve taken it for 12 months. There is an increase in my bone density since I began shown by another dexa scan. I also have fibromyalgie & it in it self is a (pun) pain everywhere including the ass! Altho' you have had either a probklem with drugs in the past, you must take something for you current condition. I also have broken ribs by sneeing, Rhrow out your underwire bras too! They broe teo of my is horrible! I am currently taking 15 mg of oxycodone without tylenol & xanax to sleep at night which also helsp with my pain I have the neuropathey in my lower back because of failed back surgery & it goes down both of my legs.It bothers me most in the evening when I sit for long periods or stand for ong times. If walking my little Bichon Frise, around the block & my nice neighbors want to talk very long I have to beg off becuse of my pain or ask for a chair. Honey I understand you completely. The lyrica to me ihas been a miracle drug for the nruopathy. It was approved by the FDA for fibormyalgia a few years ago. So get to a rheumatologist & a Pain Center near you. You will be required to sign contract, & be liable to take occsional urine test as this is new FDA regulations. I am going to friend you & if you clidk on the reindeer head of mine it will give you the option to friend me too. We can talk privately if you wish. I may have more answers for your questions. Please stay with us, they are ots of members that have these problems, but as I read your question I thought I wrote it! Good luck to you, & please send me a private message...
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Aug 2018 • 2 answers
Peripheral Neuropathy - I have terrible burning in my arms and tingling and twitching legs. Is this?
Updated 24 Oct 2014 • 1 answer
Updated 2 Mar 2017 • 1 answer
Updated 20 Mar 2017 • 1 answer
Updated 24 Apr 2017 • 3 answers